This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 29, No. 1, pp. 3–14, January–February, 1977.
About this article
Cite this article
Bogolyubov, N.N., Koroiyuk, V.S. The research of Yu. A. Mitropol'skii in the realm of the theory of nonlinear oscillations. Ukr Math J 29, 1–11 (1977). https://doi.org/10.1007/BF01085508
- Nonlinear Oscillation